Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

On procardia for pregnancy induced hypertension, wake up with swollen hands and face. Cause of concern?

I have two questions. I have pregnancy induced hyertension and I am on a procardia for my blood pressure but I have been waking up with a swollen face and hands it goes down after a few hours. Should I be worried ? My second question is about discharge . Two days ago when I used the bathroom I had light pink blood on my toliet paper after wiping and today I have been experiencing a lot of watery discharge that feels like air bubbles are pushing it out. I have not been having sex what could this be? I am 35 weeks pregnant.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Swelling of the hands or feet is a possible side effect of Nifedipine. The swelling of face and hands that you see after waking up is physiological and not to be worried about. You should get regular examinations for maintenance of blood pressure and fetal well-being. The discharge, if definitely coming from the vagina, could be due to leakage of membranes. At home, you can test for the presence of leakage by using Nitrazine papers which turn blue-green, blue-grey, deep blue or black with leakage of amniotic fluid. You should report to your obstetrician as soon as possible. Stay in bed, monitor the baby's movements and follow your doctor's instructions. Wish you a safe delivery.
Answered: Tue, 5 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor